MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 120804F
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation when received.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that the tip of a vascular catheter came off before patient use.Customer was unsure if the balloon and windings were detached.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
katheryn richards
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key17971738
Report Number2015691-2023-16940
Device Sequence Number20593985
Product Code DXE
UDI-Device Identifier00690103205107
UDI-Public(01)00690103205107(17)241109(11)220811(10)64505669
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number120804F
Device Lot Number64505669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown